# SDR USAA2009072791915

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - CRACK ON LEFT WING REAR SPAR UPPER CHORD AT RSS224.14.  REPAIRED LEFT WING REAR SPAR UPPER CHORD AT RSS224.14 IAW US AIRWAYS EA 101254.
